Please, please, help!

Hi, I have had 5 months of zoladex treatment, when I went for 6th the doc said that the surgery is using Prostap now. So I had the prostap on Thurs morn, then saturday nite got flu like symptoms, then really bad muscle ache.

The problem is now I can bearly move as muscles ache severely and I am really worried. Tried to phone NHS Direct but they are busy! Has anyone else had this? Does it wear off? If so how long? I don't think I can cope with pain much longer. Thanks x

5 Replies

oldestnewest
  • Hi, are you taking any hrt or add back? Prostap causes menopausal symptoms such as night sweats and muscle aches so it could be that. If you are still feeling really ill I would go to a walk in centre, but like I say, it does happen especially if by flu like symptoms you mean sweating. I found that livial hrt put a stop to these feelings within a few days.hope this helps. It if in doubt seek help!

  • HI, no I am not on hrt, have tried to avoid it as I am not supposed to have oestrogen due to previous liver probs. I have been on zoladex and have had all the hotflushes etc. This is nothing like that, all my muscles ache and I can barely move.

    I have spoken to NHS Direct and they have told me to have hot bath and painkillers, if not better in 8-12 hours, then I have to phone back (struggled to get in and out of bath, very painful!)

    Thanks for help, I am really struggling with this, I was never like this on zoladex. xx

  • Hi Lucy

    I always, always get flu-like symptoms after Prostap or Zoladex. There's no way of explaining it, because theoretically there's nothing in the drug that would cause it, but I do. And they take a couple of days to subside. I just treat it like flu in the meantime with paracetamol and lots of drinks.

    How is it today, did you speak to NHS Direct, and what did they say?

    Lots of love x

  • Hi, after taking co-dydramol, it has taken the edge off, but still very painful to lift arms and walk upstairs. If still bad will go to docs in morn. Have never had this problem with zoladex, I am struggling with the stairs, it is ridiculous!

    thanks for answering xx

  • Hi Hun, go back to your doctors and gout until you at blue in the face, you can stay on zoldadex as long as you want, demand to be put on the Zoladex nd tell your doctor to do one, Los I would right a complaint... They tried it with me, until my gyne go hold of him and strung him up by his balls( not literally but you get the point lol) please go back... If not get a second opinion... I hey tha saying 'have a bath' if having a b***** bath helped us, certainly me I old look like a prune... I'm so angry for you pease go back......

    Let me now hw you get on!

    X

You may also like...